Rothe method for a mixed problem with an integral condition for the two-dimensional diffusion equation

Bouziani, Abdelfatah, Merazga, Nabil . Abstract and Applied Analysis 2003. 2003 (16) :899-922

Locate this article in:

Bibtex

@article{CIS-318554,
  Author = {Bouziani, Abdelfatah and Merazga, Nabil},
  Title = {Rothe method for a mixed problem with an integral condition for
the two-dimensional diffusion equation},
  Journal = {Abstract and Applied Analysis},
  Volume = {2003},
  Number = {16},
  Year = {2003},
  Pages = {899--922},
  Keywords = {}
}

Similar articles